# SDR CA000410021

- Difficulty date: April 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 50420051255
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER CLIMBING THROUGH 7,000 FT. THE PILOT REPORTED THAT THE VIEW THROUGH THE WINDSHIELD WAS DISTORTED.  THEN THE WINDSHIELD CRACKED IN THE LOWER R/H CORNER.  WINDSHIELD HEAT WAS ON AT THE TIME.WINDSHIELD REPLACED.A STONE CHIP HAD STARTED THE CRACK.
